I've been on suboxone for a few months and they make me puke my face breaks out in little circle hives, i get migrains and i dont eat! ever! but my doc just tells me to suck a lime... im really tring to stay away from pain pills, what can i do, someone please give me sum advice!!!
14 Mar 2011
Talk to your pharmacist and ask if those seem to be allergy symptoms or serious side effects. It also might be possible for you to switch to subutex, and that doesn't have the naloxone in it. It could be the naloxone you are allergic to and if that is the case, you should still be able to take subutex. You need to ask your sub doc to at least try switching you to rule that out. I wish you had listed how much subs you were on. If you are on more than 16 mgs, you could be reacting to having too much in your system.You can hit comment and list details, it sure would help us.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I broke out in hives over about 40% of my body after using efudex for about 7 days. The doctor said to quit using it..after 2months I still break out ...
1 answer • 29 Jun 2010
i am not sure if this allergic reaction is after taking 1 dose of Dukoral vaccine. Week after I had few spots on my arms, my doctor prescribed me ...
1 answer • 23 Oct 2011
late evening it started as a itch and turned into hives that i had to take benedryl for to get to go away
2 answers • 5 Mar 2014
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 21 Jan 2015
I have never been allergic to penicillin before. I have taken amoxicillin before without any reaction. This last time hives broke out in the middle ...
1 answer • 1 Sep 2015